Open Access

Inverse spectral problems for Jacobi matrix with finite perturbed parameters

     Article (.pdf)

Abstract

For Jacobi matrices with finitely perturbed parameters, we get an explicit re\-presentation of the Weyl function, and solve inverse spectral problems, that is, we recover Jacobi matrices from spectral data. For the spectral data, we take the following: the spectral density of the absolutely continuous spectrum, with or without all the eigenvalues; the numerical parameters of the representation of one component of the vector-eigenfunction in terms of Chebyshev polynomials. We prove that these inverse problems have a unique solution, or only a finite number of solutions.

Key words: Jacobi matrix, direct and inverse spectral problems, generalized eigenvector, spectral function, m-function, Weyl solution.


Full Text





Article Information

TitleInverse spectral problems for Jacobi matrix with finite perturbed parameters
SourceMethods Funct. Anal. Topology, Vol. 21 (2015), no. 3, 256-265
MathSciNet MR3521696
zbMATH 06630272
MilestonesReceived 28/04/2015
CopyrightThe Author(s) 2015 (CC BY-SA)

Authors Information

L. P. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine


Citation Example

L. P. Nizhnik, Inverse spectral problems for Jacobi matrix with finite perturbed parameters, Methods Funct. Anal. Topology 21 (2015), no. 3, 256-265.


BibTex

@article {MFAT836,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {Inverse spectral problems for Jacobi matrix with finite perturbed parameters},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {21},
      YEAR = {2015},
    NUMBER = {3},
     PAGES = {256-265},
      ISSN = {1029-3531},
  MRNUMBER = {MR3521696},
 ZBLNUMBER = {06630272},
       URL = {http://mfat.imath.kiev.ua/article/?id=836},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


References

  1. N. I. Akhiezer, The classical moment problem and some related questions in analysis, Hafner Publishing Co., New York, 1965. (Russian edition: Fizmatgiz, Moscow, 1961)  MathSciNet
  2. Ju. M. Berezans′kii, Expansions in eigenfunctions of selfadjoint operators, American Mathematical Society, Providence, R.I., 1968.  MathSciNet
  3. Yu. M. Berezanskii, Integration of nonlinear difference equations by the method of the inverse spectral problem, Dokl. Akad. Nauk SSSR 281 (1985), no. 1, 16-19.  MathSciNet
  4. Yu. M. Berezanski, The integration of semi-infinite Toda chain by means of inverse spectral problem, Rep. Math. Phys. 24 (1986), no. 1, 21-47.  MathSciNet CrossRef
  5. Yu. M. Berezansky, Integration of the modified double-infinite Toda lattice with the help of inverse spectral problem, Ukrain. Mat. Zh. 60 (2008), no. 4, 453-469.  MathSciNet CrossRef
  6. Yurij Berezansky, The integration of double-infinite Toda lattice by means of inverse spectral problem and related questions, Methods Funct. Anal. Topology 15 (2009), no. 2, 101-136.  MathSciNet
  7. Yurij M. Berezansky, Linearization of double-infinite Toda lattice by means of inverse spectral problem, Methods Funct. Anal. Topology 18 (2012), no. 1, 19-54.  MathSciNet
  8. Yurij M. Berezansky, Mykola E. Dudkin, The direct and inverse spectral problems for the block Jacobi type unitary matrices, Methods Funct. Anal. Topology 11 (2005), no. 4, 327-345.  MathSciNet
  9. Yurij M. Berezansky, Mykola E. Dudkin, The complex moment problem and direct and inverse spectral problems for the block Jacobi type bounded normal matrices, Methods Funct. Anal. Topology 12 (2006), no. 1, 1-31.  MathSciNet
  10. Yu. M. Berezanskii, M. I. Gekhtman, M. E. Shmoish, Integration of certain chains of nonlinear difference equations by the method of the inverse spectral problem, Ukrain. Mat. Zh. 38 (1986), no. 1, 84-89, 134.  MathSciNet
  11. Yu. M. Berezanskii, M. I. Gekhtman, Inverse problem of spectral analysis and nonabelian chains of nonlinear equations, Ukrain. Mat. Zh. 42 (1990), no. 6, 730-747.  MathSciNet CrossRef
  12. Yu. M. Berezanskii, A. A. Mokhon′ko, Integration of some nonlinear differential-difference equations using the spectral theory of normal block-Jacobi matrices, Funktsional. Anal. i Prilozhen. 42 (2008), no. 1, 1-21, 95.  MathSciNet CrossRef
  13. A. Boutet de Monvel, I. Egorova, E. Khruslov, Soliton asymptotics of the Cauchy problem solution for the Toda lattice, Inverse Problems 13 (1997), no. 2, 223-237.  MathSciNet CrossRef
  14. Andries E. Brouwer, Willem H. Haemers, Spectra of graphs, Springer, New York, 2012.  MathSciNet CrossRef
  15. I. Egorova, The scattering problem for step-like Jacobi operator, Mat. Fiz. Anal. Geom. 9 (2002), no. 2, 188-205.  MathSciNet
  16. Iryna Egorova, Johanna Michor, Gerald Teschl, Scattering theory for Jacobi operators with a steplike quasi-periodic background, Inverse Problems 23 (2007), no. 3, 905-918.  MathSciNet CrossRef
  17. L. D. Faddeev, L. A. Takhtajan, Hamiltonian methods in the theory of solitons, Springer-Verlag, Berlin, 1987. Translated from the Russian by A. G. Reyman [A. G. Reiman]  MathSciNet CrossRef
  18. Fritz Gesztesy, Helge Holden, Johanna Michor, Gerald Teschl, Soliton equations and their algebro-geometric solutions. Vol. II, Cambridge University Press, Cambridge, 2008. $(1+1)$-dimensional discrete models  MathSciNet CrossRef
  19. Fritz Gesztesy, Barry Simon, $m$-functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices, J. Anal. Math. 73 (1997), 267-297.  MathSciNet CrossRef
  20. L. B. Golinskii, Schur flows and orthogonal polynomials on the unit circle, Mat. Sb. 197 (2006), no. 8, 41-62.  MathSciNet CrossRef
  21. Ya. I. Ivasiuk, Direct spectral problem for the generalized Jacobi Hermitian matrices, Methods Funct. Anal. Topology 15 (2009), no. 1, 3-14.  MathSciNet
  22. M. Krein, Infinite $J$-matrices and a matrix-moment problem, Doklady Akad. Nauk SSSR (N.S.) 69 (1949), 125-128.  MathSciNet
  23. V. O. Lebid, L. P. Nizhnik, Spectral analysis of locally finite graphs with one infinite ray, Reports of the National Academy of Sciences of Ukraine (2014), no. 3, 29-35. (Ukrainian)
  24. V. O. Lebid, L. O. Nyzhnyk, Spectral analysis of some graphs with infinite rays, Ukrainian Math. J. 66 (2015), no. 9, 1333-1345.  MathSciNet Translation of Ukrain. Mat. Zh. 66 (2014), no. 9, 1193-1204 CrossRef
  25. V. A. Marchenko, Operatory Shturma-Liuvillya i ikh prilozheniya, Izdat. ``Naukova Dumka'', Kiev, 1977.  MathSciNet
  26. Bojan Mohar, Wolfgang Woess, A survey on spectra of infinite graphs, Bull. London Math. Soc. 21 (1989), no. 3, 209-234.  MathSciNet CrossRef
  27. O. A. Mokhon′ko, Nonisospectral flows on semiinfinite unitary block Jacobi matrices, Ukrain. Mat. Zh. 60 (2008), no. 4, 521-544.  MathSciNet CrossRef
  28. Leonid Nizhnik, Inverse nonlocal Sturm-Liouville problem, Inverse Problems 26 (2010), no. 12, 125006, 9.  MathSciNet CrossRef
  29. Leonid Nizhnik, Inverse spectral nonlocal problem for the first order ordinary differential equation, Tamkang J. Math. 42 (2011), no. 3, 385-394.  MathSciNet CrossRef
  30. L. P. Nizhnik, Inverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph, Methods Funct. Anal. Topology 18 (2012), no. 1, 68-78.  MathSciNet
  31. L. P. Nizhnik, Spectral analysis of metric graphs with infinite rays, Methods Funct. Anal. Topology 20 (2014), no. 4, 391-396.  MathSciNet
  32. Vyacheslav Pivovarchik, Inverse problem for the Sturm-Liouville equation on a simple graph, SIAM J. Math. Anal. 32 (2000), no. 4, 801-819 (electronic).  MathSciNet CrossRef
  33. Barry Simon, Szegos theorem and its descendants. Spectral theory for $L^2$ perturbations of orthogonal polynomials, Princeton University Press, Princeton, NJ, 2011.  MathSciNet
  34. Gerald Teschl, Jacobi operators and completely integrable nonlinear lattices, American Mathematical Society, Providence, RI, 2000.  MathSciNet
  35. V. Yurko, Inverse spectral problems for Sturm-Liouville operators on graphs, Inverse Problems 21 (2005), no. 3, 1075-1086.  MathSciNet CrossRef
  36. N. V. Zhernakov, Direct and inverse problems for a periodic Jacobian matrix, Ukrain. Mat. Zh. 38 (1986), no. 6, 785-788, 816.  MathSciNet


All Issues